Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2017 | Journal Article | IST-REx-ID: 1337   OA
Universality for general Wigner-type matrices
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 169 (2017) 667–727.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1528   OA
Delocalization for a class of random block band matrices
Z. Bao, L. Erdös, Probability Theory and Related Fields 167 (2017) 673–776.
View | Files available | DOI
 

Filters and Search Terms

issn=01788051

Search

Filter Publications

Display / Sort

Export / Embed